Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 05:22:30 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 635341
  • Total Topics: 48191
  • Online Today: 269
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla and menstration  (Read 3079 times)

0 Members and 1 Guest are viewing this topic.

Offline SecretKeeper

  • Member
  • Posts: 52
Atripla and menstration
« on: October 31, 2010, 09:37:30 AM »
Just wondering about missing my period for the last 4 to 5 months ...
I started Atripla in June and pretty much haven't had a period since.  I'm trying to remember back and I think the month before I started Atripla my period was super light and very short.  I had been taking the birth control pill for over 15 years but went off it last month thinking maybe it has something to do with that - but still no period.  Of course, I have taken pregnancy tests - all negative.  And I've tried to find info on side effects for Atripla and women but the only thing I come across specifically for women is not to take Atripla while pregnant.
I have an appointment with my female doctor tomorrow but she doesn't know much about HIV or Atripla so I was hoping you gals could help me out a bit and maybe suggest different possibilities of what may be up so I don't go to my appointment blind.

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,903
Re: Atripla and menstration
« Reply #1 on: October 31, 2010, 11:16:59 AM »
Secret, I'm no expert on meds, so maybe someone more well-versed will come along.

If you don't mind me asking, how old are you?  And how long have you been poz?  The virus itself can mess with women's periods, and some women go through menopause earlier than non-poz women do.  I'm not saying this is what's happening to you, but maybe mention it to your doctor, and see what (s)he thinks.  Good luck and keep us updated!
 L-
Betty
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Snowangel

  • Member
  • Posts: 1,413
Re: Atripla and menstration
« Reply #2 on: October 31, 2010, 03:47:59 PM »
Hi Secret Keeper!
I was on Atripla for a couple of years and if anything my periods were worse. That probably doesn't help but that was my experience.

The virus itself can mess with women's periods, and some women go through menopause earlier than non-poz women do. 
It does, I didn't know that.  I was wondering if I was starting mine.

Snow
Of all the things you wear, your expression is the most important

The heaviest thing you can carry is a grudge..

One thing you can give and still keep...is your word.

One thing you can't recycle is wasted time.

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,903
Re: Atripla and menstration
« Reply #3 on: October 31, 2010, 04:24:56 PM »
It does, I didn't know that.  I was wondering if I was starting mine.

I believe it's hormones it messes with; well, obviously if it throws women into menopause.  I think it messes with hormones with men, also, as I've noticed a lot of the guys on here taking Testosterone replacement. 
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Snowangel

  • Member
  • Posts: 1,413
Re: Atripla and menstration
« Reply #4 on: October 31, 2010, 08:28:18 PM »
Good to know, Thanks!!
Of all the things you wear, your expression is the most important

The heaviest thing you can carry is a grudge..

One thing you can give and still keep...is your word.

One thing you can't recycle is wasted time.

Offline spicy1

  • Member
  • Posts: 22
Re: Atripla and menstration
« Reply #5 on: December 08, 2010, 02:04:37 PM »
Hey there just started on Truvada/Sustiva combo and my doctor warned me to take some form of contraceptives as Sustiva is not recommended at all in pregnancy due to its effect. I havent had any issues with my menstrual period just having it start early.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.